Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

23 years old, got HIV, habit of taking meth, depressed. How to come out from this addiction?

Dr first sorry about my spelling and my ingles i came to this country when I was 15 year all by when I got here I have many goal and I work for then and I was very focus I was in school and working on the same time., when i was 18 years all a meat a guy with I went out with him., sorry by the way I am gay.. So we became boyfriend later he introduce me to cristal Meath since that day I been doing it on and off.. My life kind of start falling apart, then I realize how bad this drug is and how is affecting my life so I broke with him but that was no the solution because now I was doing it by my self.. I got HIV because of this. I tried to stop it many time but the longer I been without it since I was 18 is 2 moth o less,. Because that drug call me from no where and make lie to people that I love and hurt them.. Now I am 23 about to turns 24 on April I was living with the love of my life and everything was perfect I was without it for like 4 moth for the first time since I start doing it.. He find out and my life is ruing again..this was a litler big of my life.. Dr the question is what can I do to get rib of this for the rest of my life I don t want it in my life.. What can I do that will work. Now I am so depress that I don t kwon what to do.. Because I sure that I don t want to do it and I erase people phone number that can lead me to get in contac with cristal and sometime I even change phone number .. I don t go out to club where I can find people that of something that lead to do it., but at time go by out off not where this come to my mid and I can t stop thinking about it until I get it.. For example this pass Monday at work around 2:00 pm I star think of it. And tried to find some phone number but I did not have no one number since I erase everytime after I do it., so I went yo my Facebook and find some one by 8 o clock I was already doing it.. This is of the example of manny that I can give you.. What else can I said you kwon this better than I.. I will a pressure any kind of help or recomendation..
Asked On : Tue, 26 Feb 2013
Answers:  2 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

It's good that you have been able to realize the harmful consequences of your drug abuse in various spheres of your life. You also seem motivated to quit this habit but say that you have tried unsuccessfully multiple times.

In such a case, you will need professional help for this. There are effective psychological therapies which can enhance your motivation, help you learn how to prevent relapses and readjust to a life free of any drug dependence. So, please consult a psychiatrist for further evaluation and treatment.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Wed, 27 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Psychiatrist Dr. Seikhoo Bishnoi's  Response
Dec 2014
Hello there
Welcome to HCM
Meth or methadone is a drug of opioid group. It causes bot physical and psychological dependence. First step to quit any class is to have motivation. I have seen a lot of patients who even don't get ready to quit, they just come to clinic only due to pressure by caregivers. But as you have reached the step so it's very easy to achieve next goal. Once individual quit and passes withdrawal then next complication is long term withdrawal or protracted withdrawal. This is characterused by long term fatigue, craving of drug and severe fatigue. The craving increases especially individual is exposed to situation that make him remember the time of drug use. Usually pleasurable effects produced by drug get assoc with a particular place, or person. So when individual is exposed to such conditions.his craving increases. You are in this stage friend. So you have to be very cautious, you can do-it-yourself
Try to discuss with your friends regarding craving
- Avoid contact with any person who can give you drug
- You can join Aanonymous groups to increase support. These groups exist in every major areas
- If you suffer any pain then take only non opioid analgesic only.
Try your best.
All the best
Answered: Wed, 27 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor